American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32V05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Howard Jacobowitz and Peter Landweber. CR structures on open manifolds. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Christine Laurent-Thiébaut. Stability of the embeddability under perturbations of the CR structure for compact CR manifolds. Trans. Amer. Math. Soc. 367 (2015) 943-958.
Abstract, references, and article information   
View Article: PDF

[3] Gerardo A. Mendoza. Complex $b$-Manifolds. Contemporary Mathematics 630 (2014) 139-171.
Book volume table of contents   
View Article: PDF

[4] Sagun Chanillo, Hung-Lin Chiu and Paul Yang. Embedded three-dimensional CR manifolds and the non-negativity of Paneitz operators. Contemporary Mathematics 599 (2013) 65-82.
Book volume table of contents   
View Article: PDF

[5] Shu-Cheng Chang and Chin-Tung Wu. The diameter estimate and its application to CR Obata's Theorem on closed pseudohermitian $(2n+1)$-manifolds. Trans. Amer. Math. Soc. 364 (2012) 3349-3363.
Abstract, references, and article information   
View Article: PDF

[6] Song-Ying Li and MyAn Tran. On the CR–Obata theorem and some extremal problems associated to pseudoscalar curvature on the real ellipsoids in $\mathbb{C}^{n+1}$. Trans. Amer. Math. Soc. 363 (2011) 4027-4042. MR 2792978.
Abstract, references, and article information   
View Article: PDF

[7] Franc Forstneric and Christine Laurent-Thiébaut. Stein compacts in Levi-flat hypersurfaces. Trans. Amer. Math. Soc. 360 (2008) 307-329. MR 2342004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Pseudo-differential operators on orbifolds. Math. Surveys Monogr. 140 (2007) 189-200.
Book volume table of contents   
View Article: PDF

[9] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. $\mathcal {G}$-Lie foliations. Math. Surveys Monogr. 140 (2007) 151-162.
Book volume table of contents   
View Article: PDF

[10] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Cauchy-Riemann Orbifolds. Math. Surveys Monogr. 140 (2007) 201-228.
Book volume table of contents   
View Article: PDF

[11] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Levi foliations. Math. Surveys Monogr. 140 (2007) 47-71.
Book volume table of contents   
View Article: PDF

[12] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Review of foliation theory. Math. Surveys Monogr. 140 (2007) 1-14.
Book volume table of contents   
View Article: PDF

[13] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Foliated CR manifolds. Math. Surveys Monogr. 140 (2007) 15-45.
Book volume table of contents   
View Article: PDF

[14] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Foliations in Cauchy-Riemann Geometry. Math. Surveys Monogr. 140 (2007) MR MR2319199.
Book volume table of contents   

[15] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Tangentially CR foliations. Math. Surveys Monogr. 140 (2007) 81-119.
Book volume table of contents   
View Article: PDF

[16] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Review of orbifold theory. Math. Surveys Monogr. 140 (2007) 173-188.
Book volume table of contents   
View Article: PDF

[17] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Levi foliations of CR submanifolds in $CP^N$. Math. Surveys Monogr. 140 (2007) 73-80.
Book volume table of contents   
View Article: PDF

[18] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Transversally CR foliations. Math. Surveys Monogr. 140 (2007) 121-150.
Book volume table of contents   
View Article: PDF

[19] Elisabetta Barletta, Sorin Dragomir and Krishan L. Duggal. Transverse Beltrami equations. Math. Surveys Monogr. 140 (2007) 163-171.
Book volume table of contents   
View Article: PDF

[20] Bernhard Lamel and Nordine Mir. Parametrization of local CR automorphisms by finite jets and applications. J. Amer. Math. Soc. 20 (2007) 519-572. MR 2276779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Song-Ying Li and Hing-Sun Luk. The sharp lower bound for the first positive eigenvalue of a sub-Laplacian on a pseudo-Hermitian manifold. Proc. Amer. Math. Soc. 132 (2004) 789-798. MR 2019957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Andreas Cap and A. Rod Gover. Tractor calculi for parabolic geometries. Trans. Amer. Math. Soc. 354 (2002) 1511-1548. MR 1873017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia